# SDR YENA20140410077

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 50,417 hours, 17,866 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO HYD GREEN LOW AIR PRESSURE WARNING DESCENDING THROUGH FL222.  COMPLIED W/ECAM. GREEN SYS DID NOT RECOVER.  RESULTED IN EMERGENCY GEAR EXTENSION AND ACFT TOW FROM RUNWAY.  GREEN SYS HYD PRESSURE NORMAL. GREEN SYS AIR PRESSURE LOW INDICATION, ECAM WARNING & CAUTION - RESERVOIR LOW AIR PR.  DURING TROUBLESHOOTING, FOUND GREEN HYD SYS AIR PRESSURE WITHIN NORMAL LIMITS & MAINTAINING PRESSURE ECAM FOUND TO BE A FALSE INDICATION.  PFR SHOWS HYD G 1151GN FAULT.  R & R PRESS SW 1151GN.  OPS AND LEAK CHECK OK.
